MathSciNet Relay Station
MathSciNet bibliographic data
MR180884 47.80
Browder, Felix E. Multi-valued monotone nonlinear mappings and duality mappings in Banach spaces. Trans. Amer. Math. Soc. 118 1965 338–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement